Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had controlled urination by squeezing penis, since then have burning in penis at the point of squeezing. Cause?

Recently I tried to stop myself from urinating and squeezed my penis really hard. Now most times, (not every time) I urinate there is a strong burning sensation in my penis where I squeezed. The end of the penis is very sensitive for a while when this happens. The burning sensation goes away after a few minutes. No outside evidence of any damage. There has never been any blood or other discharge .
Asked On : Wed, 24 Oct 2012
Answers:  2 Views:  419
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Hi

Welcome to HCM.
Just wait and watch is enough as there is no specific treatment.
The area needs to heal.
You can hasten healing by taking healthy diet and vitamin C.
Take care.

Regards
DR GS
Answered: Wed, 24 Oct 2012
I find this answer helpful
Sexologist Dr. Ambekar's  Response
YOU DEVELOPED TRAUMATIC URTHRITIS. A COURSE OF ANTIBIOTIC ANTI INFLAMMATORY PLUS ALKALIZER WILL DO. CONSULT g.p. or urologist.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor